ITP OpenIR  > 理论物理所1978-2010年知识产出
RENORMALIZED METHOD FOR MULTICHANNEL INHOMOGENEOUS SCHRODINGER-EQUATIONS
DU, ML; DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1993
发表期刊JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN0305-4470
卷号26期号:12页码:2995-2999
摘要A renormalized method is developed for the solution of multichannel inhomogeneous Schrodinger equations that appear frequently in atomic and molecular physics. The method is stable and accurate, its derivation is straightforward. Formulae are presented in both the Hartree and Numerov approximations. A numerical example is used to demonstrate the method.
关键词State
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12030
专题理论物理所1978-2010年知识产出
通讯作者DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
DU, ML,DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.. RENORMALIZED METHOD FOR MULTICHANNEL INHOMOGENEOUS SCHRODINGER-EQUATIONS[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1993,26(12):2995-2999.
APA DU, ML,&DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1993).RENORMALIZED METHOD FOR MULTICHANNEL INHOMOGENEOUS SCHRODINGER-EQUATIONS.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,26(12),2995-2999.
MLA DU, ML,et al."RENORMALIZED METHOD FOR MULTICHANNEL INHOMOGENEOUS SCHRODINGER-EQUATIONS".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 26.12(1993):2995-2999.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Renormalized method (183KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[DU, ML]的文章
[DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[DU, ML]的文章
[DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[DU, ML]的文章
[DU, ML , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。